# SDR CA001123013

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 17,039 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE ACTUAL LOSS OF BLUE SYSEM HYDRAULIC QUANTITY OCCURRED. THE FLUID LOSS WAS TRACED TO THE TRIMMABLE HORIZONTAL STABLILIZER ACTUATOR, BLUE SYSTEM VALVE BLOCK, HYDRAULIC PORT PLUG. THE PLUG WAS FOUND SECURE, BUT THE PLUG O-RING WAS UPON REMOVAL FOUND TO HAVE DETERIORATED.
